Georgios Dimitroglou Rizell

Publications

Published
14. The number of Hamiltonian fixed points on symplectically aspherical manifolds,
Proceedings of the Gökova Geometry-Topology Conference 2016. Gökova Geometry/Topology Conference (GGT), Gökova, 2017, 138–150.
⊞ Abstract
link arXiv
MathSciNet
13. Lagrangian isotopy of tori in S2×S2 and ℂP2 (with E. Goodman & A. Ivrii),
Geom. Funct. Anal. 26 no. 5 (2016) 1297–1358.
⊞ Abstract
link arXiv
MathSciNet
12. Nontriviality results for the characteristic algebra of a DGA,
Math. Proc. Cambridge 162 no. 3 (2017) 419–433.
⊞ Abstract
link arXiv
MathSciNet
11. Uniqueness of extremal Lagrangian tori in the four-dimensional disc,
Proceedings of the Gökova Geometry-Topology Conference 2015. Gökova Geometry/Topology Conference (GGT), Gökova, 2016, 151–167.
⊞ Abstract ⊞ Remarks
link arXiv
MathSciNet
10. Noncommutative augmentation categories (with B. Chantraine, P. Ghiggini, & R. Golovko),
Proceedings of the Gökova Geometry-Topology Conference 2015. Gökova Geometry/Topology Conference (GGT), Gökova, 2016, 116–150.
⊞ Abstract
link arXiv
MathSciNet
9. Legendrian Ambient Surgery and Legendrian Contact Homology,
J. Symplectic Geom. 14 no. 3 (2016) 811–901.
⊞ Abstract
link arXiv
MathSciNet
8. Lifting pseudo-holomorphic polygons to the symplectisation of P × ℝ and applications,
Quantum Topol. 7 no. 1 (2016) 29–105.
⊞ Abstract
doi arXiv
zbMATH MathSciNet
7. Floer homology and Lagrangian concordance (with B. Chantraine, P. Ghiggini, & R. Golovko),
Proceedings of the Gökova Geometry-Topology Conference 2014. Gökova Geometry/Topology Conference (GGT), Gökova, 2015, 76–113.
⊞ Abstract
link arXiv
MathSciNet
6. Exotic spheres and the topology of symplectomorphism groups (with J. D. Evans),
J. Topology 8 no. 2 (2015) 586–602.
⊞ Abstract
doi arXiv
zbMATH MathSciNet
5. Estimating the number of Reeb chords using a linear representation of the characteristic algebra (with R. Golovko),
‎Algebr. Geom. Topol. 15 no. 5 (2015) 2887–2920.
⊞ Abstract
doi arXiv
zbMATH MathSciNet
4. Exact Lagrangian caps and non-uniruled Lagrangian submanifolds,
Ark. Mat. 53 no. 1 (2015) 37–64.
⊞ Abstract ⊞ Remarks
doi arXiv
zbMATH MathSciNet
3. On homological rigidity and flexibility of exact Lagrangian endocobordisms (with R. Golovko),
Int. J. Math 25 no. 10 (2014).
⊞ Abstract
doi arXiv
zbMATH MathSciNet
2. Unlinking and unknottedness of monotone Lagrangian submanifolds (with J. D. Evans),
Geom. Topol. 18 no. 2 (2014) 997–1034.
⊞ Abstract
doi arXiv
zbMATH MathSciNet
1. Knotted Legendrian surfaces with few Reeb chords,
‎Algebr. Geom. Topol. 11 no. 5 (2011) 2903–2936.
⊞ Abstract ⊞ Remarks
doi arXiv
zbMATH MathSciNet

Preprints
Legendrian submanifolds from Bohr–Sommerfeld covers of monotone Lagrangian tori (with R. Golovko) arXiv
The persistence of the Chekanov–Eliashberg algebra (with M. Sullivan) arXiv
Geometric generation of the wrapped Fukaya category of Weinstein manifolds and sectors (with B. Chantraine, P. Ghiggini, & R. Golovko) arXiv
The classification of Lagrangians nearby the Whitney immersion arXiv
The stable Morse number as a lower bound for the number of Reeb chords (with R. Golovko)
To appear in J. Symplectic Geom.
arXiv
An energy-capacity inequality for Legendrian submanifolds (with M. Sullivan)
To appear in J. Topol. Anal.
arXiv
Floer theory for Lagrangian cobordisms (with B. Chantraine, P. Ghiggini, & R. Golovko)
To appear in J. Differ. Geom.
arXiv
Positive Legendrian isotopies and Floer theory (with B. Chantraine & V. Colin)
To appear in Ann. Inst. Fourier.
arXiv

Thesis
Here is the introductory summary of my Ph.D. thesis (2012).